On the uniqueness of z-weak solutions of the three-dimensional primitive equations of the ocean Article

Medjo, T Tachim. (2010). On the uniqueness of z-weak solutions of the three-dimensional primitive equations of the ocean . NONLINEAR ANALYSIS-REAL WORLD APPLICATIONS, 11(3), 1413-1421. 10.1016/j.nonrwa.2009.02.031

cited authors

  • Medjo, T Tachim

sustainable development goals

publication date

  • June 1, 2010

keywords

  • EXISTENCE
  • LARGE-SCALE OCEAN
  • Mathematics
  • Mathematics, Applied
  • Physical Sciences
  • Primitive equations
  • QUASI-GEOSTROPHIC EQUATIONS
  • REGULARITY
  • Science & Technology
  • Weak solutions
  • z-weak solutions

Digital Object Identifier (DOI)

publisher

  • PERGAMON-ELSEVIER SCIENCE LTD

start page

  • 1413

end page

  • 1421

volume

  • 11

issue

  • 3